# SDR GTIA2016061701483

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 3,169 hours, 1,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VERY STRONG ODOR, FUMES AFTER ENGINE START.  APU BLEED USED FOR ENGINE START.  R & R RECIRCULATING FILTERS IAW AMM 21-21-41.  RAN BOTH ENGINES AND PERFORMED OPS CHECK OF BOTH PACKS IAW AMM 21-00-00.  NO ODOR PRESENT AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.
